# SDR DALA2014101705610

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 64,050 hours, 18,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY FLOOR SUPPORT HAS CORROSION, BS 1320.  CLEANED AREA IAW SRM.  SUPPORT FITTING OUT OF LIMITS IAW SRM. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM.
